The symmetries of the cut polytope and of some relatives

M. Laurent, M.M. Deza, V.P. Grishukhin

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageEnglish
Title of host publicationApplied geometry and discrete mathematics
Subtitle of host publicationThe Victor Klee Festschrift
EditorsP. Gritzman, B. Sturmfels
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages205-220
Number of pages16
Publication statusPublished - 1991
Externally publishedYes

Publication series

NameDIMACS series in discrete mathematics and theoretical computer science
Number4

Cite this

Laurent, M., Deza, M. M., & Grishukhin, V. P. (1991). The symmetries of the cut polytope and of some relatives. In P. Gritzman, & B. Sturmfels (Eds.), Applied geometry and discrete mathematics: The Victor Klee Festschrift (pp. 205-220). (DIMACS series in discrete mathematics and theoretical computer science; No. 4). American Mathematical Society.